# SDR 96FDEA01148

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651851149
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0587 AND 035, WHILE WORKING NRO213 FOUND CRACK AND GOUGE IN STR 4R BS 600 IN U-CHANNEL.  *S/D*  REMOVED DAMAGE AT BS 600 STR 4R, REPAIRED PER FEDEX SRM 53-10-1 FIG 1.
